Skip to Main content Skip to Navigation
Journal articles

Optimal feedback control of undamped wave equations by solving a HJB equation

Abstract : An optimal fi nite-time horizon feedback control problem for (semi linear) wave equations is presented. The feedback law can be derived from the dynamic programming principle and requires to solve the evolutionary Hamilton-Jacobi-Bellman (HJB) equation. Classical discretization methods based on nite elements lead to approximated problems governed by ODEs in high dimensional space which makes infeasible the numerical resolution by HJB approach. In the present paper, an approximation based on spectral elements is used to discretize the wave equation. The e ffect of noise is considered and numerical simulations are presented to show the relevance of the approach.
Complete list of metadatas

Cited literature [40 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00924089
Contributor : Hasnaa Zidani <>
Submitted on : Monday, January 6, 2014 - 12:12:14 PM
Last modification on : Monday, September 30, 2019 - 10:46:02 AM
Document(s) archivé(s) le : Thursday, April 10, 2014 - 4:30:19 PM

File

KroenerKunischZidani2013v1.pdf
Files produced by the author(s)

Identifiers

Citation

Axel Kröner, Karl Kunisch, Hasnaa Zidani. Optimal feedback control of undamped wave equations by solving a HJB equation. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 21 (2), pp.442 - 464. ⟨10.1051/cocv/2014033⟩. ⟨hal-00924089⟩

Share

Metrics

Record views

1082

Files downloads

862